| Model Number |
M00558340 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure to treat an esophageal stricture performed on (b)(6) 2025.During the procedure, the balloon burst.It was reported that no piece of the balloon detached inside the patient the procedure was completed with another cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.
Additional Manufacturer Narrative
Block h2 (additional information): block e3 (initial reporter occupation) has been updated.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description